Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Caractérisation spectrale des algèbres de Banach commutatives

B. Aupetit

Vol. 63 (1976), No. 1, 23–35
Abstract

Let A be a complex Banach algebra, using subharmonic functions we extend results of Le Page, Hirschfeld and Żelazko in showing the equivalence of the four properties: A∕Rad A is commutative, the spectral radius is uniformly continuous on A, the spectral radius is subadditive on A, the spectral radius is submultiplicative on A.

Mathematical Subject Classification 2000
Primary: 46J05
Milestones
Received: 4 November 1975
Published: 1 March 1976
Authors
B. Aupetit